IGB

Connexion

(Article of periodic en Anglais - 1982)

Document title

Undocumented migration from Mexico: some geographical questions

Authors(s) and Affiliation(s)

JONES R. C. ;

Abstract

Origine des immigrés clandestins mexicains et leur répartition géographique aux Etats-Unis.

Source

Article of periodic

published at : Annals of the Association of American geographers Washington

Editor :

Millesime : 1982, vol. 72, no1 [pp. 77-87]

Bibliographic references : 29 réf.

Language

Anglais

Refdoc record number (ud4) : 12360121 : Permanent link - XML version
Powered by Pxxo